# SDR DXTA2023070790400

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 5,179 hours, 4,022 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: DAP0010102
- Part serial: 022QM
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ENTERING A VISUAL PATTERN THE  AMBERBRK FAIL CAS MESSAGE ILLUMINATED. AFTER RUNNING THE QRH WE LANDED USING THE EMERGENCY BRAKE. THE LEFT MAIN TIRE SKIDDED. NEITHER MAIN TIRES BLEW OUT.  PERFORMED VISUAL INSPECTION OF LH & RH MAIN WHEELS & BRAKE FOR DEFECTS. FOUND LH MAIN TIRE WITH LARGE FLAT SPOT SHOWING CORD NOTIFIED MCC, POWERED ACFT AND DID NOT SEE BRAKE FAIL CAS MESSAGE POSTED ON POWERUP ACCESSED CMC DATA & REVIEWED FAULT HISTORY FOR BRK FAIL CAS MESSAGE FOUND BRAKE CONTROL MODULE FAIL FAULT CODE 32421300 PERFORMED FIM TASK 32-41-00-810-813-1 & ISOLATED FAIL TO BCM PER FIM TREE.   R & R BCM IAW AMM 32-41-07. PERFORMED HYD. BLEEDING PROCEDURE IAW AMM 29-10-00 ALL LEAK CHECKS SATISFACTORY.
